# SDR UPS96421221

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Ties
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   AFT CARGO COMPARTMENT,  FOUND CRACK IN FRAME SHEAR TIES AT SKIN ATTACHMENTS BS 1660 RT, BETWEEN S 41/40 AND S 39/38 (3 EA).  REMOVED CRACKED SHEAR TIES AND REPAIRED SHEAR TIES ACC SRM 53-10-04 FIG 3.
